Discussions By Condition: Medical Stories

Really Scared

Posted In: Medical Stories 2 Replies
  • Posted By: Anonymous
  • December 22, 2006
  • 11:16 AM

Ok Im a 17 year old male here and ive been partying for a while now well it just so happens a few friends of mine ran into a little thing called ectasy(spell check) or "X" and i have done it about 4 times now each time i was given only one pill.

Well here recently I recall it being after I took some headache medicine ive been having real bad cramp like feelings coming from the center of my stomache and I woke up with yellowing of my finger's but I think that was just from cigarette's? but the cramps and the yellowing have really been freaking me out latley and im scared to tell my mom

i asked a friend and he said it could be signs of hepatitus? Im really scared and really confused and tonight I have made my choice of no more drug use.

=( im so stupid

Reply Flag this Discussion

2 Replies:

  • I would just go to a walk-in clinic or hospital to get checked ASAP. They will not judge you. They won't tell your parents without your consent. Hopefully it's nothing. Good for you for deciding not to do drugs. My friend's 15 year-old daughter died 4 years ago from the same drug. Just something to think about.
    Anonymous 42789 Replies
    • December 22, 2006
    • 03:16 PM
    • 0
    Flag this Response
  • I feel for you , but I commend you on saying that you won't take anymore drugs !!! Be honest with your self ,don't take drugs ,no matter how much anyone try to tempt you !!!!!!!,learn from your mistake ,if needs be change the people you hang out with ,get yourself checked out at the walk -in clinic or if you have good communication with your mother and feel that this is something you can talk to her about ,she will understand what you have done and help you. Don't panic ,be strong and get it sorted .
    Anonymous 42789 Replies
    • December 22, 2006
    • 06:01 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.